×

zbMATH — the first resource for mathematics

A metric characterization of cells. (English) Zbl 0276.54036
MSC:
54F65 Topological characterizations of particular spaces
54F45 Dimension theory in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bing, Partitioning a set, Bull. Amer. Math. Soc. 55 (1949), 1101 – 1110. · Zbl 0036.11702
[2] J. L. Kelley, Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942), 22 – 36. · Zbl 0061.40107
[3] Dale Rolfsen, Strongly convex metrics in cells, Bull. Amer. Math. Soc. 74 (1968), 171 – 175. · Zbl 0171.21503
[4] -, Geometric methods in topological spaces, Proc. Arizona State Univ. Topological Conf., Tempe, Ariz., 1967, pp. 250-257.
[5] R. M. Schori, Hyperspaces and symmetric products of topological spaces, Fund. Math. 63 (1968), 77 – 88. · Zbl 0172.48003
[6] R. Schori and J. E. West, 2^\? is homeomorphic to the Hilbert cube, Bull. Amer. Math. Soc. 78 (1972), 402 – 406. · Zbl 0242.54006
[7] A. Lelek and W. Nitka, On convex metric spaces. I, Fund. Math. 49 (1960/1961), 183 – 204. · Zbl 0171.21601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.